# SDR UIEA2015111700667

- Difficulty date: November 12, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 41,329 hours, 5,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, MULTIPLE, INOPERATIVE.  R5 DOOR THRESHOLD EMER LIGHT.  RELAMPED R5 DOOR THRESHOLD EMER LIGHT IAW AMM 33-51-05-962-031.
